# SDR DL72S000887

- Difficulty date: May 4, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 47,337 hours, 31,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Rt Overwing
- Component: Battery Pack, 900835A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN 2 EACH INOP.  REPLACED BATTERY PACK.
